# SDR AALA951111

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1437B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11427
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Valve
- Part number: 71539
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 2064 - AFTER TAKEOFF IAH WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR DID NOT RETRACT.  RECYCLED LANDING GEAR TWICE WITH SAME RESULTS.  AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  AIRCRAFT MAINTENANCE FERRY IAH/DFW. REPLACED NOSE LANDING GEAR SELECTOR SEQUENCE VALVE AND RESTRICTOR.  ACCOMPLISHED LEAK CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
